# SDR IXXA2024103001

- Difficulty date: October 30, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767381
- Aircraft serial: 24400
- Aircraft time: 93,148 hours, 34,839 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Damaged
- Location: Zone 100
- Part time: 93,148 hours, 34,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR-RH SIDE VAPOR BARRIER ASSY -UNDERWING FAIRING STA 952.65.  FVCI E.O. 24183-1
